MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX; BIFURCATED STENT GRAFT
Model Number BA25-80/I16-55
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is anticipated that the device remains in the patient.If additional information pertinent to the event is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, the patient was implanted with a bifurcated stent graft, two vela infrarenals, and two limb stent grafts (implanting physician dr.(b)(6)).On (b)(6) 2016, a secondary procedure was performed for an unknown reason and the patient was implanted with three additional limb stent grafts (implanting physician (b)(6)).No additional event or patient information is available.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7443040
Report Number2031527-2018-00268
Device Sequence Number1540239
Product Code MIH
UDI-Device Identifier00818009010070
UDI-Public(01)00818009010070(17)180213
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date02/13/2018
Device Model NumberBA25-80/I16-55
Device Lot Number1310342014
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA INFRARENAL (LN 1249018010); AFX VELA INFRARENAL (LN 1252112011); AXF LIMB STENT GRAFT (LN 1252601005); AXF LIMB STENT GRAFT (LN 1261902022)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR